Print Page   |   Contact Us   |   Sign In   |   Join
Website Search
News & Updates: Healthcare Alert

FDA Warns of Serious Allergic Reactions Caused by Common Skin Antiseptic

Wednesday, February 8, 2017  
Posted by: Kate Gagne
Share |
The U.S. Food and Drug Administration (FDA) is warning health care professionals and patients that rare, but very serious allergic reactions have been reported with commonly-used skin antiseptic products containing chlorhexidine gluconate, which is mainly found in over the counter products to clean and prepare the skin before surgery and before injections in order to help reduce bacteria that potentially can cause skin infections. Learn More

more Calendar

1/2/2019 » 10/31/2019
Arizona Institute for Healthcare Leadership

1/23/2019 » 9/1/2019
Home Care Marketing Accelerator Program

4/29/2019 » 6/17/2019
Supervision and Management Plus

5/23/2019
Holding People Accountable to Boost Performance (Webinar $149*)

5/23/2019
CMS HHVBP - Interdisciplinary Care Teams to Improve Home Health Care Delivery Part 2

Thank You to Our Sponsors

Association Management Software Powered by YourMembership  ::  Legal